Аннотация:
Доказана гипотеза Литтлвуда: для любых целых чисел m1,…,mM
справедлива оценка
∫π−π|M∑j=1exp(imjx)|dx⩾ClnM,
где C>0 – абсолютная константа.
Библиография: 19 названий.
Markus Faulhuber, Stefan Steinerberger, “Maximal Polarization for Periodic Configurations on the Real Line”, International Mathematics Research Notices, 2024
М. Р. Габдуллин, “Нижние оценки винеровской нормы в Zdp”, Матем. заметки, 107:4 (2020), 515–532; M. R. Gabdullin, “Lower Bounds for the Wiener Norm in Zdp”, Math. Notes, 107:4 (2020), 574–588
Tamás Erdélyi, Trigonometric Sums and Their Applications, 2020, 29
Tom Sanders, “Bounds in Cohen's Idempotent Theorem”, J Fourier Anal Appl, 26:2 (2020)
Julian Sahasrabudhe, “Counting zeros of cosine polynomials: On a problem of Littlewood”, Advances in Mathematics, 343 (2019), 495
Borodin P.A. Konyagin S.V., “Convergence to Zero of Exponential Sums With Positive Integer Coefficients and Approximation By Sums of Shifts of a Single Function on the Line”, Anal. Math., 44:2 (2018), 163–183
Б. С. Кашин, Ю. В. Малыхин, В. Ю. Протасов, К. С. Рютин, И. Д. Шкредов, “Сергею Владимировичу Конягину — 60”, Гармонический анализ, теория приближений и теория чисел, Сборник статей. К 60-летию со дня рождения академика Сергея Владимировича Конягина, Труды МИАН, 303, МАИК «Наука/Интерпериодика», М., 2018, 7–16; B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9
А. С. Белов, “Оценка остаточного члена в асимптотическом решении одной экстремальной задачи, связанной с неотрицательными тpигонометpическими полиномами”, Матем. заметки, 100:2 (2016), 303–307; A. S. Belov, “Bound of remainder term of asymptotic solution one extremal problem connected with nonnegative trigonometric polynomials”, Math. Notes, 100:2 (2016), 325–329
С. В. Конягин, И. Д. Шкредов, “Количественный вариант теоремы Берлинга–Хелсона”, Функц. анализ и его прил., 49:2 (2015), 39–53; S. V. Konyagin, I. D. Shkredov, “A quantitative version of the Beurling-Helson theorem”, Funct. Anal. Appl., 49:2 (2015), 110–121
С. В. Бочкарев, “Средние Валле Пуссена рядов Фурье для квадратичного спектра и спектров степенной плотности”, УМН, 69:1(415) (2014), 125–162; S. V. Bochkarev, “de la Vallée-Poussin means of Fourier series for the quadratic spectrum and for spectra with power-like density”, Russian Math. Surveys, 69:1 (2014), 119–152
С. В. Конягин, И. Д. Шкредов, “О норме Винера подмножеств Zp промежуточного размера”, Фундамент. и прикл. матем., 19:5 (2014), 75–87; S. V. Konyagin, I. D. Shkredov, “On the Wiener norm of subsets of Zp of medium size”, J. Math. Sci., 218:5 (2016), 599–608
А. С. Белов, “Об асимптотическом решении одной экстремальной задачи, связанной с неотрицательными тригонометрическими полиномами”, Фундамент. и прикл. матем., 18:5 (2013), 27–67; A. S. Belov, “On the asymptotic solution of one extremal problem related to nonnegative trigonometric polynomials”, J. Math. Sci., 209:1 (2015), 19–50
MICHAŁWOJCIECHOWSKI, “The non-equivalence between the trigonometric system and the system of functions with pointwise restrictions on values in the uniform and L1 norms”, Math. Proc. Camb. Phil. Soc, 150:03 (2011), 561
Tamás Erdélyi, Kaveh Khodjasteh, Lorenza Viola, “The Size of Exponential Sums on Intervals of the Real Line”, Constr Approx, 2011
Sándor Krenedits, “Three-term idempotent counterexamples in the Hardy–Littlewood majorant problem”, Journal of Mathematical Analysis and Applications, 2011
T. Erdélyi, “George Lorentz and inequalities in approximation”, Алгебра и анализ, 21:3 (2009), 1–57; St. Petersburg Math. J., 21:3 (2010), 365–405
С. В. Конягин, “О сходимости жадных аппроксимантов тригонометрических рядов Фурье”, Тр. ИММ УрО РАН, 14, № 3, 2008, 132–144; S. V. Konyagin, “On the convergence of greedy approximants of trigonometric Fourier series”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S155–S167
С. В. Бочкарев, “Мультипликативные оценки L1-нормы экспоненциальных сумм”, Теория функций, СМФН, 25, РУДН, М., 2007, 49–57; S. V. Bochkarev, “Multiplicative Bounds for L1-Norms of Exponential Sums”, Journal of Mathematical Sciences, 155:1 (2009), 47–56
С. В. Бочкарев, “Мультипликативные неравенства для L1-нормы, применения в анализе и теории чисел”, Функциональные пространства, теория приближений, нелинейный анализ, Сборник статей, Труды МИАН, 255, Наука, МАИК «Наука/Интерпериодика», М., 2006, 55–70; S. V. Bochkarev, “Multiplicative Inequalities for the L1 Norm: Applications in Analysis and Number Theory”, Proc. Steklov Inst. Math., 255 (2006), 49–64
Ben Green, Applied and Numerical Harmonic Analysis, Fourier Analysis and Convexity, 2004, 83